Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1997

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: W
Number of items: 1.

W

Wong, P.C. (1997) Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 27 (1). pp. 359-365. ISSN 0035-7596, DOI https://doi.org/10.1216/rmjm/1181071967.

This list was generated on Sat Jul 2 03:14:13 2022 +08.